# SDR YENA2024102801404

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 11,866 hours, 1,752 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Limiter
- Part number: 350L5110709
- Part serial: Q09305036217
- Condition: Failed
- Location: Battery
- Part time: 11,866 hours, 1,752 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#32, AMS-BOS. (ETOPS) 'ELEC BCL 1 FAULT; REMOVED AND REPLACED BCL #1 PER AMM 24-38-34-000-001-A ALL OPS CHECK GOOD ACCOMPLISHED ETOP'S GROUND VERIFICATION TEST PER 24-38-00-710-001-A BITE TEST.'
